Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 6, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jan 26, 2016, 7:57 PM CST for Hinds County, Warren County, Mississippi. It took effect at Jan 26, 2016, 11:09 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2016, 7:57 PM CST (01:57 UTC)
- In effect from
- Jan 26, 2016, 11:09 PM CST
- Expired
- Jan 30, 2016, 9:12 AM CST
- In force
- 3 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Black River near Bovina (BOVM6).
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07290000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
694
WGUS44 KJAN 270157
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
757 PM CST TUE JAN 26 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC049-149-280757-
/O.NEW.KJAN.FL.W.0006.160127T0509Z-000000T0000Z/
/BOVM6.1.ER.160127T0509Z.160201T0600Z.000000T0000Z.NO/
757 PM CST TUE JAN 26 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Big Black River Near Bovina
* from this evening until further notice.
* At 7:15 PM Tuesday the stage was 27.5 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by tonight and
will continue to rise to near 28.7 feet by early Monday morning.
* Impact...At 28.0 feet...Low-lying agricultural land near the river
begins to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Lower Big Black River
Bovina 28 27.5 Tue 07 PM 28.3 28.4 28.5 28.7 12 AM 02/01
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$7 follow-up statements
895
WGUS84 KJAN 271648
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1047 AM CST WED JAN 27 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Big Black River At West affecting Attala and Holmes Counties
Big Black River Near Bentonia affecting Madison and Yazoo Counties
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC007-051-282247-
/O.EXT.KJAN.FL.W.0003.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.160123T1637Z.160128T1200Z.000000T0000Z.NO/
1047 AM CST WED JAN 27 2016
...Flood Warning extended until further notice...
The Flood Warning continues for
The Big Black River At West
* until further notice.
* At 9:45 AM Wednesday the stage was 18.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 18.9 feet by
early tomorrow afternoon.
* Impact...At 19.0 feet...Thousands of acres of agricultural land are
under water.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Upper Big Black River
West 15 18.5 Wed 10 AM 18.9 18.6 18.5 18.9 12 PM 01/28
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC089-163-282247-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.160126T2026Z.160202T0600Z.000000T0000Z.NO/
1047 AM CST WED JAN 27 2016
The Flood Warning continues for
The Big Black River Near Bentonia
* until further notice.
* At 10:00 AM Wednesday the stage was 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will continue rising to near 24.0 feet by
early Tuesday morning.
* Impact...At 23.5 feet...Agricultural land near the river begins to
flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Lower Big Black River
Bentonia 22 22.0 Wed 10 AM 22.1 22.3 22.8 24.0 12 AM 02/02
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC049-149-282247-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/BOVM6.1.ER.160129T1800Z.160205T0600Z.000000T0000Z.NO/
1047 AM CST WED JAN 27 2016
The Flood Warning continues for
The Big Black River Near Bovina
* until further notice.
* At 10:15 AM Wednesday the stage was 27.8 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by early Friday
afternoon and will continue to rise to near 28.7 feet by early
Friday morning.
* Impact...At 28.0 feet...Low-lying agricultural land near the river
begins to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Lower Big Black River
Bovina 28 27.8 Wed 10 AM 27.9 27.9 28.0 28.7 12 AM 02/05
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$648
WGUS84 KJAN 280405
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1005 PM CST WED JAN 27 2016
...The Flood Warning continues for the following rivers in
Mississippi..
Big Black River At West affecting Attala and Holmes Counties
Big Black River Near Bentonia affecting Madison and Yazoo Counties
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC007-051-291005-
/O.CON.KJAN.FL.W.0003.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.160123T1637Z.160128T1200Z.000000T0000Z.NO/
1005 PM CST WED JAN 27 2016
The Flood Warning continues for
The Big Black River At West
* until further notice.
* At 9:45 PM Wednesday the stage was 18.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 18.9 feet by
tomorrow morning.
* Impact...At 19.0 feet...Thousands of acres of agricultural land are
under water.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Upper Big Black River
West 15 18.6 Wed 10 PM 18.9 18.7 18.5 18.9 06 AM 01/28
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC089-163-291005-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.160126T2026Z.160202T0600Z.000000T0000Z.NO/
1005 PM CST WED JAN 27 2016
The Flood Warning continues for
The Big Black River Near Bentonia
* until further notice.
* At 9:00 PM Wednesday the stage was 21.7 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow
morning and will continue to rise to near 24.0 feet by early
Tuesday morning.
* Impact...At 23.5 feet...Agricultural land near the river begins to
flood.
* Impact...At 22.0 feet...Low lying woodland areas along the river
begins to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Lower Big Black River
Bentonia 22 21.7 Wed 09 PM 21.9 22.4 22.8 24.0 12 AM 02/02
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC049-149-291005-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/BOVM6.1.ER.160130T0000Z.160205T0600Z.000000T0000Z.NO/
1005 PM CST WED JAN 27 2016
The Flood Warning continues for
The Big Black River Near Bovina
* until further notice.
* At 9:15 PM Wednesday the stage was 27.7 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by Saturday morning
and will continue to rise to near 28.7 feet by early Friday
morning February 5th.
* Impact...At 28.0 feet...Low-lying agricultural land near the river
begins to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Lower Big Black River
Bovina 28 27.7 Wed 09 PM 27.8 27.9 28.0 28.7 12 AM 02/05
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$251
WGUS84 KJAN 281736
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1136 AM CST THU JAN 28 2016
...The Flood Warning continues for the following rivers in
Mississippi..
Big Black River At West affecting Attala and Holmes Counties
Big Black River Near Bentonia affecting Madison and Yazoo Counties
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC007-051-292336-
/O.CON.KJAN.FL.W.0003.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.160123T1637Z.160128T0145Z.000000T0000Z.NO/
1136 AM CST THU JAN 28 2016
The Flood Warning continues for
The Big Black River At West
* until further notice.
* At 10:45 AM Thursday the stage was 18.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river has crested and will continue falling.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Big Black River
West 15 18.1 Thu 11 AM 17.9 17.7 17.3 Crested
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC089-163-292335-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.160126T2026Z.160201T1200Z.000000T0000Z.NO/
1136 AM CST THU JAN 28 2016
The Flood Warning continues for
The Big Black River Near Bentonia
* until further notice.
* At 11:00 AM Thursday the stage was 21.2 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage by Saturday
morning and will continue to rise to near 23.5 feet by Monday
morning.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Big Black River
Bentonia 22 21.2 Thu 11 AM 21.3 22.0 22.8 23.5 06 AM 02/01
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC049-149-292335-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/BOVM6.1.ER.160201T0900Z.160204T1200Z.000000T0000Z.NO/
1136 AM CST THU JAN 28 2016
The Flood Warning continues for
The Big Black River Near Bovina
* until further notice.
* At 11:15 AM Thursday the stage was 27.5 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by Monday morning
and will continue to rise to near 29.0 feet by Thursday morning.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Big Black River
Bovina 28 27.5 Thu 11 AM 27.3 27.3 27.6 29.0 06 AM 02/04
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$215
WGUS84 KJAN 290119
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
719 PM CST THU JAN 28 2016
...The Flood Warning continues for the following rivers in Mississippi...
Big Black River At West affecting Attala and Holmes Counties
Big Black River Near Bentonia affecting Madison and Yazoo Counties
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC007-051-300719-
/O.CON.KJAN.FL.W.0003.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.160123T1637Z.160128T0145Z.000000T0000Z.NO/
719 PM CST THU JAN 28 2016
The Flood Warning continues for
The Big Black River At West
* until further notice.
* At 6:45 PM Thursday the stage was 17.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue falling.
* Impact...At 17.0 feet...Several thousand acres of agricultural and
lowland become inundated.
* Impact...At 15.0 feet...Lowlands and agricultural land near the
river begin to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Big Black River
West 15 17.7 Thu 07 PM 17.3 17.0 16.8 Falling
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC089-163-300718-
/O.CON.KJAN.FL.W.0005.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.160126T2026Z.160201T1200Z.000000T0000Z.NO/
719 PM CST THU JAN 28 2016
The Flood Warning continues for
The Big Black River Near Bentonia
* until further notice.
* At 6:00 PM Thursday the stage was 21.0 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage by early Saturday
afternoon and will continue to rise to near 23.5 feet by Monday
morning.
* Impact...At 23.5 feet...Agricultural land near the river begins to
flood.
* Impact...At 22.0 feet...Low lying woodland areas along the river
begins to flood.
* Impact...At 21.0 feet...Minor low land flooding occurs along the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Big Black River
Bentonia 22 21.0 Thu 06 PM 20.8 21.6 22.8 23.5 06 AM 02/01
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC049-149-300718-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/BOVM6.1.ER.160201T1200Z.160204T1800Z.000000T0000Z.NO/
719 PM CST THU JAN 28 2016
The Flood Warning continues for
The Big Black River Near Bovina
* until further notice.
* At 6:15 PM Thursday the stage was 27.3 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by Monday morning
and will continue to rise to near 29.0 feet by early Thursday
afternoon.
* Impact...At 28.0 feet...Low-lying agricultural land near the river
begins to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Lower Big Black River
Bovina 28 27.3 Thu 06 PM 27.2 26.9 27.3 29.0 12 PM 02/04
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$882
WGUS84 KJAN 291639
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1039 AM CST FRI JAN 29 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Big Black River At West affecting Attala and Holmes Counties
Big Black River Near Bentonia affecting Madison and Yazoo Counties
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC007-051-302239-
/O.EXT.KJAN.FL.W.0003.000000T0000Z-160131T2324Z/
/WSTM6.1.ER.160123T1637Z.160128T0145Z.160131T0824Z.NO/
1039 AM CST FRI JAN 29 2016
The Flood Warning continues for
The Big Black River At West
* until Sunday afternoon.
* At 8:45 AM Friday the stage was 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage by early Sunday morning.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Big Black River
West 15 17.0 Fri 09 AM 16.2 14.7 13.1 Falling
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC089-163-302239-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-160202T0900Z/
/BTAM6.1.ER.160126T2026Z.160201T0000Z.160201T1800Z.NO/
1039 AM CST FRI JAN 29 2016
The Flood Warning continues for
The Big Black River Near Bentonia
* until late Monday night.
* At 10:00 AM Friday the stage was 20.6 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage by Sunday morning
and will continue to rise to near 22.5 feet by Sunday evening.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Lower Big Black River
Bentonia 22 20.6 Fri 10 AM 21.1 22.1 22.2 22.5 06 PM 01/31
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC049-149-302239-
/O.EXT.KJAN.FL.W.0006.000000T0000Z-160202T2100Z/
/BOVM6.1.ER.160202T0600Z.160202T0600Z.160202T0600Z.NO/
1039 AM CST FRI JAN 29 2016
The Flood Warning continues for
The Big Black River Near Bovina
* until Tuesday afternoon.
* At 10:15 AM Friday the stage was 26.9 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Tuesday morning.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Lower Big Black River
Bovina 28 26.9 Fri 10 AM 26.5 26.6 27.5 28.0 12 AM 02/02
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$478
WGUS84 KJAN 300051
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
651 PM CST FRI JAN 29 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Big Black River At West affecting Attala and Holmes Counties
Big Black River Near Bentonia affecting Madison and Yazoo Counties
...The Flood Warning continues for the following rivers in
Mississippi..
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC007-051-310651-
/O.EXT.KJAN.FL.W.0003.000000T0000Z-160131T2230Z/
/WSTM6.1.ER.160123T1637Z.160128T0145Z.160131T0730Z.NO/
651 PM CST FRI JAN 29 2016
The Flood Warning continues for
The Big Black River At West
* until Sunday afternoon.
* At 5:45 PM Friday the stage was 16.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue falling.
* Impact...At 15.0 feet...Lowlands and agricultural land near the
river begin to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Big Black River
West 15 16.7 Fri 06 PM 16.3 14.4 11.4 slow fall
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC089-163-310650-
/O.EXT.KJAN.FL.W.0005.000000T0000Z-160202T0524Z/
/BTAM6.1.ER.160126T2026Z.160201T0000Z.160201T1424Z.NO/
651 PM CST FRI JAN 29 2016
The Flood Warning continues for
The Big Black River Near Bentonia
* until Monday evening.
* At 6:00 PM Friday the stage was 20.4 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will rise above flood stage by Sunday morning
and will continue to rise to near 22.5 feet by Sunday evening.
* Impact...At 22.0 feet...Low lying woodland areas along the river
begins to flood.
* Impact...At 21.0 feet...Minor low land flooding occurs along the
river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Lower Big Black River
Bentonia 22 20.4 Fri 06 PM 20.3 21.8 22.2 22.5 06 PM 01/31
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC049-149-310650-
/O.CON.KJAN.FL.W.0006.000000T0000Z-160202T2100Z/
/BOVM6.1.ER.160202T0600Z.160202T0600Z.160202T0600Z.NO/
651 PM CST FRI JAN 29 2016
The Flood Warning continues for
The Big Black River Near Bovina
* until Tuesday afternoon.
* At 6:15 PM Friday the stage was 26.7 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Tuesday morning.
* Impact...At 28.0 feet...Low-lying agricultural land near the river
begins to flood.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Lower Big Black River
Bovina 28 26.7 Fri 06 PM 26.1 25.4 26.8 28.0 12 AM 02/02
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$135
WGUS84 KJAN 301512
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
912 AM CST SAT JAN 30 2016
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Big Black River Near Bentonia affecting Madison and Yazoo Counties
Big Black River Near Bovina affecting Hinds and Warren Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC089-163-301542-
/O.CAN.KJAN.FL.W.0005.000000T0000Z-160202T0524Z/
/BTAM6.N.ER.160126T2026Z.000000T0000Z.000000T0000Z.NO/
912 AM CST SAT JAN 30 2016
The Flood Warning is cancelled for
The Big Black River Near Bentonia.
* At 8:00 AM Saturday the stage was 20.1 feet.
* Flood stage is 22.0 feet.
* Forecast...The forecast has changed and the river will continue to
fall.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Lower Big Black River
Bentonia 22 20.1 Sat 08 AM 19.9 19.9 19.5 Falling
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC049-149-301542-
/O.CAN.KJAN.FL.W.0006.000000T0000Z-160202T2100Z/
/BOVM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM CST SAT JAN 30 2016
The Flood Warning is cancelled for
The Big Black River Near Bovina.
* At 8:15 AM Saturday the stage was 26.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The forecast has changed and the river will continue to
fall.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Lower Big Black River
Bovina 28 26.0 Sat 08 AM 25.2 24.7 24.4 Falling
&&
LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
3218 9065 3204 9102
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 26, 3:04 PM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Jan 26, 3:04 PM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 304 PM CST TUE JAN 26 2016 .DISCUSSION...VISIBLE IMAGERY SHOWING EXPANSIVE CLOUD DECK OVER THE AREA THIS AFTERNOON. CLEARER SKIES NOTED OVER AR/NW LA...BUT THEY ARE IN NO HURRY TO MOVE THIS WAY AS MID LEVEL SW FLOW CONTINUES TO STREAM MOISTURE UP AND OVER THE COOL AIR IN THE LOWER LEVELS. THIS FLOW PATTERN WITH ITS LIGHT RAIN REGIME WILL CONTINUE UNTIL A MID LEVEL SHORTWAVE...CURRENTLY OVER THE MID MS VALLEY...PUSHES THROUGH THE AREA LATE THURSDAY AFTERNOON/NIGHT. IN THE MEANTIME...EXPECT LIGHT RAIN TO PERSIST OVER THE SE WITH PARTLY TO MOSTLY CLOUDY SKIES ELSEWHERE. THE COLD FRONT HAS JUST ABOUT CLEARED THE FORECAST AREA WITH ONLY THE FAR SE YET TO COOL DOWN...BUT THAT WILL OCCUR BEFORE SUNSET. CAA WILL OCCUR TONIGHT DESPITE THE CLOUD COVER ABOVE. TEMPS SHOULD LOWER INTO THE 30S AND LOWER 40S BY SUNRISE WEDNESDAY. WAS A LITTLE CONCERNED OVER THE NE WITH TEMPS FALLING INTO THE LOWER 30S AND AREAS OF RAIN NEARBY...BUT THE RAIN SHOULD BE COMING TO AN END IN THOSE SECTIONS BEFORE TEMPS GET TO THE FREEZING MARK. NEXT RAIN CHANCE DOES NOT ARRIVE UNTIL SUNDAY NIGHT WHEN A WEAK COLD FRONT WILL BRING CHANCES OF LIGHT RAIN TO THE AREA. A MORE SUBSTANTIAL STORM SYSTEM LOOKS TO ARRIVE IN THE TUE/WED TIMEFRAME...BUT TIMING DIFFERENCES EXIST IN THE MODELS AND THUS CONFIDENCE IS LOW ON THE DETAILS THAT FAR OUT./26/ && .AVIATION...RAIN WILL CONTINUE TO TAPER OFF FROM THE NORTHWEST THROUGH 3Z. THERE MAY BE SOME LIGHT RAIN LINGERING THROUGH 6Z AROUND HBG/MEI. CLOUDS WERE ERODING NORTHWEST OF THE AREA...WITH PORTIONS OF ARKANSAS AND LOUISIANA CLEAR. MODELS WERE MIXED ON THE CLEARING. LOOKS LIKE GLH AND GWO MAY CLEAR FOR A WHILE THIS EVENING...BEFORE SOME HIGH CLOUDS RETURN AFTER MIDNIGHT. MVFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH 9Z. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 36 50 30 56 / 36 7 8 2 MERIDIAN 38 51 30 57 / 81 25 8 6 VICKSBURG 36 49 29 56 / 23 4 7 0 HATTIESBURG 42 53 34 57 / 82 35 8 4 NATCHEZ 37 50 31 57 / 52 8 7 2 GREENVILLE 33 46 29 55 / 8 4 7 0 GREENWOOD 33 48 27 55 / 13 4 8 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 26/7
Hazardous weather outlook, Jan 26, 1:32 PM CST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 132 PM CST TUE JAN 26 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 271945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 132 PM CST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 10:46 AM CST | River Flood Warning | JAN | Neshoba | 5 days |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.